# SDR QR9R2025092400003

- Difficulty date: September 24, 2025
- Submitted: September 24, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9459
- Aircraft time: 3,651 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: 387376
- Condition: Failed
- Location: Yaw
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

YAW ACTUATOR CAUTION LIGHT ON INFLIGHT. TEST FLIGHT EVAL FOUND ACTUATOR FAILED IN THE YAW AXIS DURING AP TEST. REMOVED AND REPLACED SEMA ACTUATOR IAW AMM 67-20-00, 4-14.
